MAUDE Adverse Event Report: KARL STORZ IMAGING TC201US

KARL STORZ IMAGING TC201US
Model Number TC201US
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, it was flickering when connected to the camera.No patient involvement was reported.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as flickering when connected to the camera.The customer's complaint was not verified.No flickering images were detected over multiple days of testing.Functional tests were performed with head module ccus and camera head test fixtures, but no flickering problems were encountered with this tc201us.Testing included multiple overnight burn-in sessions, extensive power cycles, significant mechanical shock, and heavily cable manipulation, but the image never dropped out or flickered.All inputs and outputs were tested.During testing, the customer's tc201us intermittently displayed the "menu temporarily unavailable" error message, which indicates that the davinci processor has stopped responding.Currently, there is no component level rework to be performed at ksna-goleta for the mtu issue, so a motherboard replacement will be required.If the customer is still experiencing the flickering issue, then it is recommended that they return their complete system, so a full evaluation can be performed on all their devices.The cause of the issue was determined as unable to verify the customer's reported complaint, but the "menu temporarily unavailable[?]" error message was encountered and therefore, a motherboard replacement is needed.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TC201US
Common Device Name
TC201US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23853634
Report Number2027009-2025-02384
Device Sequence Number9571809
Product Code GWG
UDI-Device Identifier04048551422625
UDI-Public04048551422625
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC201US
Device Catalogue NumberTC201US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown